# SDR DLM90100796

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 39,496 hours, 21,064 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 3c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT LENS AND LIGHT DAMAGED AT SEAT 3C.  REPAIRED AS REQD.
